# SDR CALA2014071191429

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 48,484 hours, 18,781 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS SCRATCH JUST BELOW AOA VANE MOUNT PLATE.  BLENDED SCRATCH ON LT FUSELAGE SKIN, 6.5 INCHES FWD OF FRAME 24 ABOVE SKIN LAP AT STRINGER 28 IAW SRM 51-73-00 PARA F PG 5.  HFEC REVEALED NO CRACK INDICATION.
